# SDR 03053655

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Aft Emer Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOPERATIVE. MAINTENANCE PERSONNEL RELAMPED EMERGENCY LIGHT. OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED FOR CONTINUED SERVICE.
